# SDR 00FDEA00042

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

00-23 - REPEAT OF PREV VIB WRITEUP FOR NR 1 ENGINE AT FL 210 W/CRUISE PWR 320 KNOTS AFT 1 MIN IN LVL FLT NR 1 ENG BEGAN SHAKING.
